# SDR DL757951643

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING LETTER CHECK, LIGHTNING STRIKES AT TOP OF CROWN AT STA 1040.  INSTALLED BLIND FLUSH HEAD RIVET AT STA 1020 AND STA 1060 APPROX 14 INCHES RT OF CENTERLINE PER SRM 53-00-01 PG 221.  EDDY CURRENT INSP C/W TEMP AT 2,500 FLT CYCS 53-00-01.
